# SDR AALA20070599

- Difficulty date: April 4, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - EMERGENCY LIGHT AT FIRST CLASS GALLEY WALL BROKEN.  REPLACED EMERGENCY LIGHT ASSEMBLY AT FORWARD FIRST CLASS GALLEY WALL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
